I'm on depot and I'm tied and since I been having abnormal bleeding but since I got on depo my period had stop but when I had it for 7days it stop then came back the next day but real dark brownish and I'm still with it for a month non stop but sometimes I feel sick but everything else normal what it could be ???
Its the depot shot. I want you to read a previous post of mine. https://www.drugs.com/answers/girls-worrying-pregnancy-read-1256466.html
The same thing has kinda been happening to me I've been on depo for almost 2 years and recently I've been feeling kinda sick and just here now I've been barely bleeding not even enough for a panty liner dark brown blood that is thick, I also thought maybe I could be pregnant but its been 2 months since I've had sex and I don't have any body changes like weight or anything so is my bleeding and sickness just normal with depo, just like you have been having
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2012 • 18 answers
Posted 14 Apr 2014 • 2 answers
Posted 27 Nov 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Posted 3 Jan 2016 • 1 answer